Asymptotic expansion of operator-valued Laplace transform

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

  • J.J Williams
  • R Wong

Detail(s)

Original languageEnglish
Pages (from-to)378-384
Journal / PublicationJournal of Approximation Theory
Volume12
Issue number4
Publication statusPublished - Dec 1974
Externally publishedYes

Citation Format(s)

Asymptotic expansion of operator-valued Laplace transform. / Williams, J.J; Wong, R.
In: Journal of Approximation Theory, Vol. 12, No. 4, 12.1974, p. 378-384.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review